# SDR QXEA2025060200242

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 18,294 hours, 12,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT @ FL 190, 7.5 PSI, A HUMMING NOISE ACCOMPLIED BY A VIBRATION WAS HEARD AND FELT. LOUDEST SPOT WAS LEFT SIDE OF AIRCRAFT IN THE FRONT HALF OF THE CABIN. AT TOP OF DESCENT AS THE THROTTLES REDUCED, SO DID THE NOISE & VIBRATION. AT LOW THROTTLE SETTINGS & THEN AT LOW ATITUDES THE HUM & VIBRATION WERE GONE. ENGINE VIBRATION WAS NORMAL IN ALL SITUATIONS. REMOVED FROM SERVICE. REF WO 352421, N/R-00001 FOR WORK PERFORMED AND REPAIR OF CRACKED R/H PACK RAM AIR INLET DUCT. COOLING PACK OPS TEST GOOD. NO VIBRATIONS FELT. RETURNED TO SERVICE.
